Thank you for helping us by reporting bad content.
A little bit ago I went to the dermatologist. I don`t have severe acne but I have it enough to where it annoys me. Acne on top of freckles just makes my skin look dirty and it drives me insane! I thought going to the dermatologist would solve that.
The dermatologist was pretty infatuated with the fact that I and Cystic Fibrosis, he spent 50% of the appointment telling me and his assistant what that meant. Unfortunately for me I already knew that, and that wasn`t the reason I was there.
He finally gave me a prescription for an Acne treatment kit, and a secondary toner. He told me to apply the special toner 3 times a day unless my skin gets to dry, and then back it down to twice a day. He warned me that it had a strong cleaning agent so it would make my skin red after applying for a few minutes and that it was normal and would go away.
I was so excited to finally have something to take care of my skin! I got the prescription filled right away and started using the products as soon as I could!
I noticed that the Doctor was right my skin would turn red when I used the toner, but I figured it was normal so I just ignored it. A HUGE mistake.
I used the toner for a little over a week and gradually the redness got worse. It got worse at such a gradual rate that I hadn`t really noticed it until I took a few days off from using it (out of pure neglect) and I put it on. My face didn`t just turn a few shades of red, but it burned and swelled up.
I started to think that this was beyond the normal.
I decided to google the chemicals to see what was causing the problem and how normal it really was, I was shocked that it contained Clyndomycin.
I had received Clyndomycin to treat my pneumonia a few years back and it caused me heart problems, and I nearly stopped breathing. I discovered that the more I used the product, the more that medications as building up and my system and causing me problems.
It never occurred to me that the doctor didn`t ask for my allergy list, I never would have thought that an IV Antibiotic to treat pneumonia would be in my facial products.
I didn`t continue to use the product after that, i threw it away as soon as I found out so there would be no confusion. If i had continued to use the product, there is a chance it could have caused severe side effects and even been life threatening.
Make sure ALL your doctors know your allergies, even if it doesn`t seem relevant. You never know where your allergen could be hiding.
The photo above belongs to me.